March 28, 2015: Abraxane “Flush”

Abraxane “flush”. I’m not sunburned. I’m not running a fever. It’s actually an allergic reaction that always happens the day after chemo. Last round it happened on day 2 & 4. We’ll see how this round goes. The “flush” is most noticeable on my face and neck, but it actually travels down most of my body. 

 

Advertisements

About courage2conquercancer

At the age of 40, I was diagnosed with breast cancer. This is an account of my journey from my discovery and beyond.
This entry was posted in Abraxane, chemo, side effects and tagged , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s